# SDR SWAA2025021386457

- Difficulty date: January 15, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT CABIN BS986 RBL43 WL208. MARKED<[01] AREA REPAIRED IAW SRM 53-70-51-2R-6 ALTERNATIVE 4 FIGURE 205 SHEET1 TABLE 204. THIS REAPIR IS CATEGORY A; A PERMANENT REPAIR FOR WHICH THE INSPECTIONS GIVEN IN THE MAINTENANCE PLANNING DATA (MPD) DOCUMENTS; ARE SUFFICIENT AND NO OTHER ACTIONS ARE NECESSARY (SEE SRM 51-00-06 FOR MORE REFERENCE);[02] VERIFIED CORRECTIVE ACTION #1
